# SDR WGEA200800010

- Difficulty date: January 24, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N146DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000058
- Aircraft time: 93 hours, 114 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: 7013348949
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CAS MESSAGE AIRSPEED DISAGREE ON TAKEOFF, 70 KTS LIGHT RAIN CALM WINDS (ABORTED T/O).  PERFORMED FLIGHT ENVIRONMENT DATA ADJUSTMENT TEST IAW EA 500 M/M 34-10-00.  SYSTEM TEST AND CHECKS GOOD, NO DEFECTS NOTED.
